# SDR AALA201906249032

- Difficulty date: June 20, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N819AN
- Make and model: Boeing 787-8
- Aircraft serial: 40637
- Aircraft time: 9,275 hours, 1,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FOUND EMERGENCY FLASHLIGHT AT R4 DOOR TESTING RED. MAINTENANCE REPLACED FLASHLIGHT BATTERY PER AMM 25-64-00.
